# SDR 2007UALA03787

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 62,181 hours, 10,214 cycles
- Engine: Pwa PW4060
- Engine time: 64,707 hours, 8,699 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO START RIGHT ENGINE.    10-19-07    REPLACED RIGHT ENGINE STARTER AND START VALVE. NOW RIGHT ENGINE STARTS NORMALLY.   ALSO ALL INDICATIONS NORMAL .
